Wronskians and Plücker formulas for linear systems on curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 1, pp. 45-66.
@article{ASENS_1984_4_17_1_45_0,
     author = {Laksov, Dan},
     title = {Wronskians and {Pl\"ucker} formulas for linear systems on curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {45--66},
     publisher = {Elsevier},
     volume = {Ser. 4, 17},
     number = {1},
     year = {1984},
     doi = {10.24033/asens.1465},
     zbl = {0555.14008},
     mrnumber = {85k:14016},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1465/}
}
TY  - JOUR
AU  - Laksov, Dan
TI  - Wronskians and Plücker formulas for linear systems on curves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1984
DA  - 1984///
SP  - 45
EP  - 66
VL  - Ser. 4, 17
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1465/
UR  - https://zbmath.org/?q=an%3A0555.14008
UR  - https://www.ams.org/mathscinet-getitem?mr=85k:14016
UR  - https://doi.org/10.24033/asens.1465
DO  - 10.24033/asens.1465
LA  - en
ID  - ASENS_1984_4_17_1_45_0
ER  - 
%0 Journal Article
%A Laksov, Dan
%T Wronskians and Plücker formulas for linear systems on curves
%J Annales scientifiques de l'École Normale Supérieure
%D 1984
%P 45-66
%V Ser. 4, 17
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1465
%R 10.24033/asens.1465
%G en
%F ASENS_1984_4_17_1_45_0
Laksov, Dan. Wronskians and Plücker formulas for linear systems on curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 1, pp. 45-66. doi : 10.24033/asens.1465. http://www.numdam.org/articles/10.24033/asens.1465/

[1] G. Galbura, Il wronskiano di un sistema di sezioni... (Ann. Math. Pura & Appl., Vol. 98, 1974, pp. 349-355). | MR | Zbl

[2] P. Griffiths and J. Harris, Principles of algebraic geometry. John Wiley & Sons, New York, 1978. | MR | Zbl

[3] D. Laksov, Weierstrass points on curves (Astérisque, Vol. 87-88, 1981, pp. 221-247). | MR | Zbl

[4] B. H. Matzat, Ein Vortrag über Weierstrasspunkte. Karlsruhe, 1975.

[5] R. Piene, Numerical characters of a curve in projective n-space. Real and Complex Singularities, Oslo, 1976, Sijthoff & Nordhoff, 1977. | Zbl

[6] W. F. Pohl, Differential geometry of higher order (Topology, Vol. 1, 1962, pp. 169-211). | MR | Zbl

[7] F. K. Schmidt, Zur arithmetischen Theorie der algebraischen Funktionen II (Math. Zeitschrift, Vol. 45, 1939, pp. 75-76). | JFM | Zbl

[8] C. Segre, Introduzione alla geometria sopra un ente algebrico simplicemente infinito (Annali di Mat. pura ed. appl., Vol. 22, (Ser. II), 1894, pp. 41-142). | JFM

Cited by Sources: